MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.215S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, the surgeon reported a patient with a new fracture near a plate from the femoral neck system (fns) construct.The initial surgery was conducted on (b)(6) 2020 and was successfully completed.The fns construct appears to be intact without wrapping or any implant fragmentation.Originally the implanted devices were: two (2) titanium locking screw, one (1) femoral neck system plate, one (1) bolt, and one (1) anti rotation screws.It was unknown if there was a revision or hardware removal.Patient status was unknown.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Patient identifier: pat# (b)(6).Report source health professional.Part: 04.268.000s, lot: 5l65174, manufacturing site: (b)(4), release to warehouse date: august 16, 2019, expiry date: july 31, 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Reviewing attached picture, only the bone breakage can be confirmed.Furthermore, the reported complaint does not include an allegation of a device malfunction.No damages a the implanted parts could be found.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FEMORAL NECK SYSTEM PLATE 2 HOLE - STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9971563
Report Number2939274-2020-01895
Device Sequence Number2546172
Product Code KTT
UDI-Device Identifier10886982275424
UDI-Public(01)10886982275424
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.215S
Device Catalogue Number04.268.000S
Device Lot Number5L65174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer04/17/2020
04/27/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date04/17/2020
05/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCR SLF-TPNG W/T25 42MM-S; 5.0MM TI LOCKING SCR SLF-TPNG W/T25 42MM-S; 5.0MM TI LOCKING SCR SLF-TPNG W/T25 48MM-S; 5.0MM TI LOCKING SCR SLF-TPNG W/T25 48MM-S; 5.0MM TI LOCKING SCR SLF-TPNG W/T25 48MM-S; ANTIROTATION SCREW FOR FEMORAL NECK 95MM-S; ANTIROTATION SCREW FOR FEMORAL NECK 95MM-S; ANTIROTATION SCREW FOR FEMORAL NECK 95MM-S; BOLT FOR FEMORAL NECK SYSTEM 95MM-S; BOLT FOR FEMORAL NECK SYSTEM 95MM-S; BOLT FOR FEMORAL NECK SYSTEM 95MM-S; FEMORAL NECK SYSTEM PLATE 2 HOLE-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR